# SDR DALA2024090508747

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Excess Play
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 EXCESSIVE PLAY PASSENGER CREW DOOR 841 BONDING BUSH ON UPPER AND LOWER CONNECTION LINK NEXT TO SUPPORT ARM (8 EA). CORRECTIVE ACTION: REPLACED BONDING BUSH ON UPPER AND LOWER CONNECTION LINK AND SUPPORT ARM OF PASSENGER CREW DOOR 841 AS PER A320 FAM AMM 52-11 -21-000-001-A, AMM 52-11-21-400-001-A AND AMM 52-10-00-915-001-A. (0539177)
